# SDR CALA2023020300320

- Difficulty date: February 3, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737-900ER
- Aircraft serial: 33460
- Aircraft time: 46,643 hours, 16,369 cycles
- System (JASC): 2300 · Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Hf 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 RADIO RECEPTION AND TRANSMISSION PROBLEM AT ALL STATIONS TRANSMIT OK. NO RECT NTINUITY CHECK BETWEEN HF1 AND HF2 COUPLER D629 & D341 WITH REFE RENCE TO WDM 23-11-11-12,4) PERFORM HF COMMUNICATION SYSTEM TES T PER AMM 23-11-00-730-801 EG UPDATE - PLS REPLACE HF1 & HF2 COUPLER PER AMM 23-11-61 AS PR REF IPC 23-11-61-03 (ITEM 32, & 42) FOR HF ANTENNA FEEDLINE PER REQUESTED STEP 2 PERFORMED VISUAL OF ANTENNA FEED LINE, NO PER REQUESTED STEP 3 PERFORMED CONTINUITY, CROSS SHORT, AND AS REQUESTED PERFORMED HF ANTENNA ELE BONDING CHECK IAW AMM REPLACED LEFT HF COUPLER IAW AMM23-11-61. PARTS USED: REPLACED RIGHT HF COUPLER IAW AMM23-11-61. / PARTS USED: ECAUTIONARY. PERFORM THE FOLLOWING IN COUPLER AREA:1) PERFORM H (M889) AND INNER TUBE LOCATION. FAULTS NOTED. SHORT TO GROUND REGARDING PINS X,Y BETWEEN CONNECTORS D629 AND 23-11-51, NO FAULTS NOTED. 29-2311-9-0012,QTY :1 29-2311-9-0012,QTY :2 F ANTENNA ELECTRICAL BOND CHECK PER AMM 23-11-51-760-801,2) IN D341 REF WDM23-11-11-9, NO FAULTS NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765935  SN OFF 0315 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765469  SN OFF 2730 SPECT HF ANTENNA FEEDLINE FOR SIGNS OF CORROSION,3) PERFORM CO COUPLER, HF ANT  OFF 29-2311-9-0012 0315 ON 29-2311-9-0012 0479 COUPLER, HF ANT  OFF 29-2311-9-0012 2730 ON 29-2311-9-0012 6752 PERFORMED HF COMM SYS TEST IAW AMM23-11-00, NO FAULTS NOTED. PHNL/KSFO ON 6640 LOUD/CLR ON HF-1 AND HF-2. HF RADIO SYS OK FOR SVC.
